Journal Articles on Mesothelioma: Cancer Information for Patients and Families

Acute generalized exanthematous pustulosis after pemetrexed, and recurrence after re-introduction

Clinical and Experimental Dermatology. 2008 Aug 9. [Epub ahead of print] [Link]

Bracke A, Van Marck E, Lambert J.

University Hospital Antwerp, Antwerp, Belgium.

Abstract

Acute generalized exanthematous pustulosis (AGEP) is a rare cutaneous reaction, which in most cases, is related to medication. Pemetrexed is an antifolate drug, approved for treatment of metastatic non-small-cell lung cancer (NSCLC) and malignant pleural mesothelioma (MPM). We present a case of AGEP caused by pemetrexed, and a recurrence of this eruption after re-introduction of pemetrexed despite use of corticosteroids.

This entry was posted in Chemotherapy, Full Archive, Pemetrexed (Alimta), Treatment, Type of Assessment:. Bookmark the permalink. Follow any comments here with the RSS feed for this post. Post a comment or leave a trackback: Trackback URL.

Post a Comment

Your email is never published nor shared. Required fields are marked *

*
*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>


three × = 24